Items where Author is "Karapınar, Erdal"

Warning The system is temporarily closed to updates for reporting purpose.
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Karapınar, Erdal and Zakharyuta, Vyacheslav (2010) On Orlicz-Power series spaces. Mediterranean Journal of Mathematics, 7 (4). pp. 553-563. ISSN 1660-5446

Karapınar, Erdal and Zakharyuta, Vyacheslav (2007) On nuclearity of Köthe spaces. Turkish Journal of Mathematics, 31 (4). pp. 435-438. ISSN 1300-0098

This list was generated on Fri Sep 30 18:24:49 2022 +03.